# SDR DL76L010838

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 39,616 hours, 6,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING UNIDENTIFIED REPAIR AT DOOR STA 89 AND S8L WAS REMOVED AND NEW REPAIR PER SRM INSTALLED.  ER/A 364286-14 REV B.
